Supplement to the pater ''Asymptotic expansions in multi-group analysis of moment structures with an application to linearized estimators'' and errata for the paper on the ADF chi-square statistic
No abstract is available for this item.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Volume (Year): 61 (2011)
Issue (Month): 4 ()
|Contact details of provider:|| Postal: 3-5-21 Midori, Otaru, 047-8501|
Web page: http://www.otaru-uc.ac.jp/dept/econ/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ogasawara, Haruhiko, 2010. "Supplement to the paper "Asymptotic expansions of the distributions of the chi-square statistic based on the asymptotically distribution-free theory in covariance structures"," 商学討究 (Shogaku Tokyu), Otaru University of Commerce, vol. 60(4), pages 187-200.
When requesting a correction, please mention this item's handle: RePEc:ota:ecorev:10252/4565. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Miura, Chiho)
If references are entirely missing, you can add them using this form.